# SDR DL72S982614

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Doubler
- Condition: Cracked
- Location: Nr 8 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FIXED LEADING EDGE, NR 8 SLAT ACTUTOR SUPPORT BRACKET REPAIR FOR CRACKED DOUBLER.  THE OUTBD SUPPORT BRACKET DOUBLER FOR THE NR 8 SLAT WAS FOUND CRACKED.  THE INBD AND OUTBD ACTUATOR BRACKETS FOR THE NR 8 SLAT WERE REPAIRED/MODIFIED PER THE REQUIREMENTS OF B727 S/B727-57-0130.  THE REPAIR/MODIFICATION WAS DOCUMENTED PER ER/A 366349-14AD.
